Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46761
Title: On solutions of an integral equation related to traffic flow on unbounded domains
Authors: Caballero, J. 
O'Regan, D. 
Sadarangani, K. 
UNESCO Clasification: 1202 Análisis y análisis funcional
120215 Ecuaciones integrales
Issue Date: 2004
Journal: Archiv der Mathematik (Printed ed.) 
Abstract: Using a technique associated with measures of noncompactness we prove the existence of solutions of an integral equation related to traffic flow.
URI: http://hdl.handle.net/10553/46761
ISSN: 0003-889X
DOI: 10.1007/s00013-003-0609-3
Source: Archiv der Mathematik [ISSN 0003-889X] ,v. 82 (6), p. 551-563
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

17
checked on May 16, 2021

WEB OF SCIENCETM
Citations

14
checked on May 16, 2021

Page view(s)

27
checked on May 15, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.